# SDR AALA20050846

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2340/30DEC, AFTER TAKEOFF UNABLE TO RETRACT NOSE GEAR.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEAKING SCHRADER VALVE AND SERVICED NOSE GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
